# SDR JJBA20130615026

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 31,076 hours, 42,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT DURING PREFLIGHT,  OBSERVED A SECTION OF THE FLOOR EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MX REPLACED THE STRIP.
